# SDR IPXA12M76109

- Difficulty date: October 2, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT WING FIXED L/E REPAIR DOUBLER AT ANTI-ICE TELESCOPIC DUCT CUT OUT IS CHAFED.  REMOVED, FABRICATED AND REPLACED LEFT WING FIXED L/E TELESCOPIC DUCT CUT OUT REPAIR REF SRM 57-40-01, REPAIR 10, FIG 201.
